Publication
Title
A parametric analysis of heuristics for the vehicle routing problem with side-constraints
Author
Language
English
Source (journal)
European journal of operational research. - Amsterdam
Publication
Amsterdam : 2002
ISSN
0377-2217
Volume/pages
137:2(2002), p. 348-370
ISI
000173336600011
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 07.12.2017
To cite this reference